# SDR AU971579

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 150M
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: 7161246
- Condition: Failed
- Location: Fuel Vent
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE STOPPED DURING CRUISE.  INVESTIGATION FOUND A RESTRICTION (AN INSECT) IN THE LH FUEL TANK VENT TUBE.  ALSO, THE VENT TUBE VALVE WAS 'STICKY'.
